International Journal of Mathematics and Mathematical Sciences
Volume 21 (1998), Issue 3, Pages 621-623

A note on complementarity problem

Antonio Carbone

Università degli Studi della Calabria, Dipartimento di Matematica, Arcavacata di Rende, Cosenza I-87036, Italy

Received 12 November 1996

Copyright © 1998 Antonio Carbone. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper we prove a result of complementarity problem where compact condition is somewhat relaxed.